MAUDE Adverse Event Report: RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. AERIS EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VT2110X24B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation of the reported maintenance requested alarm that occurred after a software update.There no harm or injury reported.On device evaluation, error codes e-200 and e-201 indicate therapy buzzer failure and power buzzer failure, respectively.The buzzer requires replacement to address this issue.As part of preventative maintenance, the air foam inlet filter requires replacement.The device passed all testing.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.
 
Additional Manufacturer Narrative
It was previously reported: the manufacturer received information that a trilogy evo ventilator was returned to a third-party service center for evaluation of the reported maintenance requested alarm that occurred after a software update.There is no harm or injury reported.On device evaluation, error codes e-200 and e-201 indicate therapy buzzer failure and power buzzer failure, respectively.The buzzer requires replacement to address this issue.An additional review of the complaint information indicates this issue was reported in error.The reported issue would only be a reportable device issue per reporting guidelines if the error codes reported were also accompanied by an additional microphone error, which did not occur on this device.Therefore, this device issue does not meet the criteria of a reportable device malfunction per trilogy evo reportability guidelines.The coding grid has been updated accordingly as applicable.

Brand Name
AERIS EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23615603
Report Number2518422-2025-111974
Device Sequence Number9051921
Product Code CBK
UDI-Device Identifier00606959062962
UDI-Public(01)00606959062962
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVT2110X24B
Device Catalogue NumberVT2110X24B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown